# SDR RAIA2019100591035

- Difficulty date: September 18, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 24-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER BEAM SEAT TRACK HAS CORROSION AT STA 24 & 26-          BLENDED OUT CORROSION DEEPEST AREA WAS .006" FOUND TO BE WITHIN LIMITS, INSPECTED WITH 30X MAG NO FURTHER DAMAGE FOUND.
